A Sobolev estimate for the adjoint restriction operator

Yonggeun Cho, Zihua Guo, Sanghyuk Lee

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

In this note we consider the adjoint restriction estimate for hypersurface under additional regularity assumption. We obtain the optimal (Formula Presented.) estimates and their mixed norm generalizations. As applications we prove some weighted Strichartz estimates for the propagator (Formula Presented.).
Original languageEnglish
Pages (from-to)799 - 815
Number of pages17
JournalMathematische Annalen
Volume362
Issue number3-4
DOIs
Publication statusPublished - 2015
Externally publishedYes

Cite this